# SDR IXKA9700006

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 42D107A2
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 129 - ATL-MDW - TWO MINUTES AFTER TAEKOFF, NR 2 ENGINE OIL PRESSURE INCREASED TO 110 PSI, OIL QTY AND TEMP REMAINED CONSTANT AND NORMAL.  REDUCED POWER AS PER PROCEDURE AND RETURNED TO ATL.  REPLACED OIL PRESS SW AND OIL FILTER PRECAUTIONARY.  RAN NR 2 ENG TO TAKEOFF POWER, OIL PRESS AND TEMP CHECKED OK PER MM 79-30-00.  (M)
